# SDR UD7RP5511

- Difficulty date: October 4, 2016
- Submitted: October 27, 2016
- Operation: General aviation
- Propeller: Hamstd 2B20
- System (JASC): 6110 · Propeller Assembly
- Part: Thrust Washer
- Part number: 6135A9
- Part serial: T44577
- Condition: Failed
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BLADE THRUST BEARING RACE (WASHER) IS BROKEN AFTER ONLY 8 HOURS TSO. PROP WAS OVERHAULED AND CUSTOMER FURNISHED USED BLADE WAS OVERHAULED AND INSTALLED.
